# SDR UALA2010012700331

- Difficulty date: January 26, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 48,277 hours, 13,430 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Pdu
- Part number: 361N300118
- Part serial: 109
- Condition: Faulted
- Location: Nr 2 Alternator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG EICAS MSG ENG SEC CONT DISPLAYED.  REPLACED NR 2 ENG EEC ALTERNATOR STATOR.  MSG STILL RETURNS.  WIRING CHECKED GOOD.  REPLACED PDIU M10553 PER AMM.  NO MESSAGES PRESENT.
